liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
An Algorithm for Finding Periodic Solutions to Systems of Nonlinear Difference Equations
Linköping University, Department of Electrical Engineering, Automatic Control. Linköping University, The Institute of Technology.
1991 (English)In: Proceedings of the 30th IEEE Conference on Decision and Control, 1991, Vol. 3, 2889-2990 vol.3 p.Conference paper (Refereed)
Abstract [en]

An algorithm for finding all N-periodic solutions to systems of nonlinear difference equations is given. The algorithm is based on elimination theory, and in special Gröbner bases. It is applicable to polynomial systems and can handle indeterminate parameters in the system equations. The system is not required to be in state space form; implicit equations are allowed.

Place, publisher, year, edition, pages
1991. Vol. 3, 2889-2990 vol.3 p.
Keyword [en]
Nonlinear difference equations, Elimination theory, Gröbner, Polynomial systems, State-space
National Category
Control Engineering
URN: urn:nbn:se:liu:diva-91673DOI: 10.1109/CDC.1991.261063ISBN: 0-7803-0450-0OAI: diva2:618465
30th IEEE Conference on Decision and Control, Brighton, United Kingdom, December, 1991
Available from: 2013-04-28 Created: 2013-04-28 Last updated: 2013-07-29

Open Access in DiVA

No full text

Other links

Publisher's full textRelated report
By organisation
Automatic ControlThe Institute of Technology
Control Engineering

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 12 hits
ReferencesLink to record
Permanent link

Direct link